# SDR DALA2022052403617

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 79,423 hours, 10,451 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 -MISC/DE- DUE TO ECAM "WHEEL N/W STEERING FAULT" MESSAGE. ON LANDING, RESET A/SKID & N/W STRG SWITCH & STEERING WORKED. CORRECTIVE ACTION: FOUND 4GC FEEDBACK SENSOR OUT OF ADJUSTMENT. REPLACED & ADJUSTED. OPS & BITE CHECKS OK. (8588554)
